# SDR USAA060927

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Condition: Corroded
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR THRESHOLD SUPPORT ANGLE CORROSION.  REMOVED SURFACE CORROSION, TREATED AND PRIMED IAW SRM 53-10-15 LEVEL 1 C53-107-01, DEFECT SIZE: .50 INCH.
